The Heegner-Stark-Baker-Deuring-Siegel Theorem.

S. Chowla

Journal für die reine und angewandte Mathematik (1970)

  • Volume: 241, page 47-48
  • ISSN: 0075-4102; 1435-5345/e

How to cite


Chowla, S.. "The Heegner-Stark-Baker-Deuring-Siegel Theorem.." Journal für die reine und angewandte Mathematik 241 (1970): 47-48. <>.

author = {Chowla, S.},
journal = {Journal für die reine und angewandte Mathematik},
keywords = {class number; quadratic field},
pages = {47-48},
title = {The Heegner-Stark-Baker-Deuring-Siegel Theorem.},
url = {},
volume = {241},
year = {1970},

AU - Chowla, S.
TI - The Heegner-Stark-Baker-Deuring-Siegel Theorem.
JO - Journal für die reine und angewandte Mathematik
PY - 1970
VL - 241
SP - 47
EP - 48
KW - class number; quadratic field
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.